# SDR AALA202107143303

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM27336
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILS OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
